MathSciNet Relay Station
MathSciNet bibliographic data
MR2514770 37D45 (34D20 34H05 37N35 93B52)
Chen, Heng-Hui; Sheu, Geeng-Jen; Lin, Yung-Lung; Chen, Chaio-Shiung Chaos synchronization between two different chaotic systems via nonlinear feedback control. Nonlinear Anal. 70 (2009), no. 12, 4393–4401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement